Bulletin of the American Mathematical Society

Extensions of Hardy spaces and their use in analysis

Ronald R. Coifman and Guido Weiss

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 4 (1977), 569-645.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538894

Mathematical Reviews number (MathSciNet)
MR0447954

Zentralblatt MATH identifier
0358.30023

Subjects
Primary: 30A78 42A18 42A40
Secondary: 32A07: Special domains (Reinhardt, Hartogs, circular, tube) 42A56 43A85: Analysis on homogeneous spaces

Citation

Coifman, Ronald R.; Weiss, Guido. Extensions of Hardy spaces and their use in analysis. Bull. Amer. Math. Soc. 83 (1977), no. 4, 569--645. https://projecteuclid.org/euclid.bams/1183538894


Export citation

References

  • 1. R. Boas, Isomorphism between Hp and Lp, Amer. J. Math. 77 (1955), 655-656. MR 17, 1080.
  • 2. D. L. Burkholder, R. F. Gundy and M. L. Silverstein, A maximal function characterization of the class Hp, Trans. Amer. Math. Soc. 157 (1971), 137-153. MR 43 #527.
  • 3. A. P. Calderón and A. Torchinsky, Spaces of distributions in Lp (Rn) (to appear).
  • 4. A. P. Calderón and A. Zygmund, Singular integral operators and differential equations, Amer. J. Math. 79 (1959), 901-921. MR 20 #7196.
  • 5. A. P. Calderón and A. Zygmund, On the existence of certain singular integrals, Acta Math. 88 (1952), 85-139. MR 14, 637.
  • 6. A. P. Calderón and A. Zygmund, On higher gradients of harmonic functions, Studia Math. 24 (1964), 211-226. MR 29 #4903.
  • 7. S. Campanato, Proprietà di hölderianità di alcune classi difunzioni, Ann. Scuola Norm. Sup. Pisa (3) 17 (1963), 175-188. MR 27 #6119.
  • 8. L. Carleson, Two remarks on H1 and BMO, Analyse Harmonique d'Orsay 164 (1975), 1-11.
  • 9. F. Carlson, Une inégalité, Ark. Mat. Astronom. Fys. 25B, no. 1, (1934), 1-5.
  • 10. R. R. Coifman, A real variable characterization of Hp, Studia Math. 51 (1974), 269-274. MR 50 #10784.
  • 11. R. R. Coifman, Characterizations of Fourier transforms of Hardy spaces, Proc. Nat. Acad. Sci. U. S. A. 71 (1974), no. 10, 4133-4134.
  • 12. R. R. Coifman and M. de Guzmán, Singular integrals and multipliers on homogeneous spaces, Rev. Un. Mat. Argentina 25 (1970/71), 137-143. MR 47 #9180.
  • 13. R. R. Coifman and C. Fefferman, Weighted norm inequalities for maximal functions and singular integrals, Studia Math. 51 (1974), 241-250. MR 50 # 10670.
  • 14. R. R. Coifman, R. Rochberg and G. Weiss, Factorization theorems for Hardy spaces in several variables, Ann. of Math. 103 (1976), 611-635.
  • 15. R. R. Coifman and G. Weiss, On subharmonicity inequalities involving solutions of generalized Cauchy-Riemann equations, Studia Math. 36 (1970), 77-83. MR 42 #6265.
  • 16. R. R. Coifman and G. Weiss, Invariant systems of conjugate harmonic functions associated with compact Lie groups, Studia Math. 44 (1972), 301-308.
  • 17. R. R. Coifman and G. Weiss, Analyse harmonique non-commutative sur certains espaces homogenes, Lecture Notes in Math., vol. 242, Springer-Verlag, Berlin and New York, 1971.
  • 18. R. R. Coifman and G. Weiss, Théorèmes sur les multiplicateurs de Fourier sur SU(2) et Σ2, C. R. Acad. Sci. Paris Sér. A-B 271 (1970), pp. A928-A930. MR 42 #6157.
  • 19. R. R. Coifman and G. Weiss, A multiplier theorem for SU(2) and Σ2, Rev. Un. Mat. Argentina 25 (1970), 145-166.
  • 20. W. Connett and A. Schwartz, A multiplier theorem for ultraspherical series, Studia Math. 51 (1974), 51-70. MR 50 # 10674.
  • 21. M. Cotlar, A unified theory of Hubert transforms and ergodic theorems, Rev. Mat. Cuyana 1 (1955), 105-167 (1956). MR 18, 893.
  • 22. N. Dunford and J. Schwartz, Linear operators. I, Interscience, New York and London, 1964 (1st ed., 1958; MR 22 #8302).
  • 23. P. L. Duren, Theory of Hp spaces, Academic Press, New York, 1970. MR 42 #3552.
  • 24. P. L. Duren, B. W. Romberg and A. L. Shields, Linear functionals on Hp spaces with 0 < p < 1, J. Reine Angew. Math. 238 (1969), 32-60. MR 41 #4217.
  • 25. A. Erdélyi et al., Higher transcendental functions, Vol. II, McGraw-Hill, New York, 1953. MR 15, 419; 34 #1565.
  • 26. E. B. Fabes and N. M. Rivière, Singular integrals with mixed homogeneity, Studia Math. 27 (1966), 19-38. MR 35 #683.
  • 27. C. Fefferman, Hp spaces, Harmonic Analysis (Studies in Math., Vol. 13, M. Ash, Ed.), Math. Assoc, of Amer., 1976, 38-75.
  • 28. C. Fefferman, Characterizations of bounded mean oscillation, Bull. Amer. Math. Soc. 77 (1971), 587-588. MR 43 #6713.
  • 29. C. Fefferman and E. M. Stein, Hp spaces of several variables, Acta Math. 129 (1972), 137-193.
  • 30. C. Fefferman, N. M. Rivière and Y. Sagher, Interpolation between Hp spaces: The real method, Trans. Amer. Math. Soc. 191 (1974), 75-81.
  • 31. G. B. Folland and E. M. Stein, Estimates for the $\bar \partial \sbb$-complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27 (1974), 429-522.
  • 32. J. Garcia-Cuerva, Weighted Hp-spaces, Ph. D. Thesis, Washington Univ., Missouri, 1975.
  • 33. G. H. Hardy, The mean value of the modules of an analytic function, Proc. London Math. Soc. (2) 14 (1915), 269-277.
  • 34. C. Herz, Bounded mean oscillation and regulated martingales, Trans. Amer. Math. Soc. 193 (1974), 199-215. MR 50 #5930.
  • 35. K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962. MR 24 #2844.
  • 36. L. Hörmander, Estimates for translation invariant operators in Lp spaces, Acta Math. 104 (1960), 93-140. MR 22 #12389.
  • 37. S. Igari, An extension of the interpolation theorem of Marcinkiewicz. II, Tôhoku Math. J. (2) 15 (1963), 343-358. MR 28 # 1431.
  • 38. F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415-426. MR 24 #A1348.
  • 39. B. F. Jones, Jr., A class of singular integrals, Amer. J. Math. 86 (1964), 441-462. MR 28 #4308.
  • 40. A. W. Knapp and E. M. Stein, Intertwining operators for semi-simple Lie groups, Ann. of Math. (2) 93 (1971), 489-578.
  • 41. A. W. Knapp and E. M. Stein, Singular integrals and the principal series. I, Proc. Nat. Acad. Sci. U. S. A. 63 (1969), 281-284. MR 41 #8588.
  • 42. A. Korányi and S. Vági, Singular integrals on homogeneous spaces and some problems of classical analysis, Ann. Scuola Norm. Sup. Pisa 25 (1971), 575-648.
  • 43. P. Krée, Distributions quasi homogènes. Généralisations des intégrals singulières et du calcul symbolique de Calderón-Zygmund, C. R. Acad. Sci. Paris 261 (1965), 2560-2563. MR 32 #6211.
  • 44. V. Krylov, Functions regular in the half-plane, Sbornik 6 (1939), 95-138. (Russian)
  • 45. R. Macias, Hp-spaces interpolation theorems, Ph. D. Thesis, Washington Univ., Missouri, 1975.
  • 46. N. G. Meyers, Mean oscillation over cubes and Hölder continuity, Proc. Amer. Math. Soc. 15 (1964), 717-721. MR 29 #5969.
  • 47. B. Muckenhoupt and E. M. Stein, Classical expansions and their relation to conjugate harmonic functions, Trans. Amer. Math. Soc. 118 (1965), 17-92. MR 33 #7779.
  • 48. F. Riesz, Sur les valeurs moyennes du module des fonctions harmoniques et des fonctions analytiques, Acta Sci. Math. 1 (1922/23), 27-32.
  • 49. N. M. Rivière, Singular integrals and multiplier operators, Ark. Mat. 9 (1971), no. 2, 243-278.
  • 50. L. P. Rothschild and E. M. Stein, Hypoelliptic differential operators and nilpotent groups (preprint).
  • 51. W. Rudin, Function theory in polydiscs, Benjamin, New York, 1969. MR 41 #501.
  • 52. D. Sarason, Functions of vanishing mean oscillation, Trans. Amer. Math. Soc. 207 (1975), 391-405.
  • 53. E. M. Stein, Note on the class L log L, Studia Math. 32 (1969), 305-310. MR 40 #799.
  • 54. E. M. Stein, Classes Hp, multiplicateurs et fonctions de Littlewood-Paley, C. R. Acad. Sci. Paris Sér. A-B 263 (1966), A716-A719, A780-A781; ibid. 264 (1967), A107-A108. MR 37 #695a, b, c.
  • 55. E. M. Stein, Singular integrals and differentiability properties of functions, Princeton Univ. Press, Princeton, N. J., 1970. MR 44 #7280.
  • 55. E. M. Stein, Boundary behavior of holomorphic functions of several complex variables, Math. Notes, Princeton Univ. Press, Princeton, N. J., 1972.
  • 57. E. M. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton Univ. Press, Pinceton, N. J., 1971. MR 46 #4102.
  • 58. E. M. Stein, On the interpolation of analytic families of operators acting on Hp-spaces, Tôhoku Math. J. (2) 9 (1957), 318-339. MR 20 #1216.
  • 59. E. M. Stein, On the theory of harmonic functions of several variables. I, Acta Math. 103 (1960), 25-62. MR 22 #12315.
  • 60. E. M. Stein, Generalization of the Cauchy-Riemann equations and representations of the rotation group, Amer. J. Math. 90 (1968), no. 1, 163-196. MR 36 #6540.
  • 61. M. H. Taibleson, Fourier analysis on local fields, Math. Notes, Princeton Univ. Press, Princeton, N. J., 1975.
  • 62. G, Weiss, Complex methods in harmonic analysis, Amer. Math. Monthly 77 (1970), no. 5, 465-474. MR 41 #5886.
  • 63. G, Weiss, Harmonic analysis, Studies in real and complex analysis (Studies in Math., Vol. III), Math. Assoc, of Amer., Buffalo, N. Y.; Prentice-Hall, Englewood Cliffs, N. J., 1965, pp. 124-178. MR 32 # 1080.
  • 64. A. Zygmund, Trigonometric series, 2nd. rev. ed., Vols. I, II, Cambridge Univ. Press, New York, 1959. MR 21 #6498.